# SDR DLL10971107

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SKIN AND STRINGER 32 AT FS 930 UNDER THE GALLEY LIFT DUE TO CONTACT WITH CHAFED ELECTRICAL CABLE.  THIS A/C HAS THE EO REPLACEMENT SKIN WHICH IS CONTINUOUS AROUND BL 0.0 WITH NO CENTER SPLICE.  STR NR 32 IS 0.050 7075-T6 CLAD; SKIN IS A BONDED STACK UP OF (1) 0.063 2024-T3 SHEET AND (1) 0.071 2024-T3 SHEET.  REPAIR STR NR 32 PER SRM 53-13-00, FIG 803.  TRIM STR AS REQ'D TO INSTALL SPLICES WITHOUT INTERFERING WITH EXISTING FRAMES;  (1) 0.134 THICK 2024-T3 FILLER.;  (1) 0.071 2024-T3 CLAD SHT DOUBLER AND (1) 0.080 2024-T3 CLAD SHT TRIPLER.
